PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 1 | 169-174
Tytuł artykułu

On some variational inequalities for nonclassical type operators

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The purpose of this paper is to make a brief review of results obtained in the theory of variational inequalities for nonclassical operators, namely, of degenerate hyperbolic and variable type.
Słowa kluczowe
Rocznik
Tom
27
Numer
1
Strony
169-174
Opis fizyczny
Daty
wydano
1992
Twórcy
  • Institute of Mathematics, Russian Academy of Sciences, Siberian Branch, Universitetskiĭ Prosp. 4, 630090 Novosibirsk, Russia
Bibliografia
  • [1] A. B. Aliev, Variational inequalities for quasilinear hyperbolic type operators, Mat. Zametki 42 (3) (1987), 369-380 (in Russian).
  • [2] A. B. Aliev, One sided problems for quasilinear hyperbolic operators in function spaces, Dokl. Akad. Nauk SSSR 297 (2) (1987), 271-275 (in Russian).
  • [3] A. B. Aliev, Global solvability of one-sided problems for quasilinear hyperbolic type equations, ibid. 298 (5) (1988), 1033-1036 (in Russian).
  • [4] G. Duvaut et J.-L. Lions, Les inéquations en mécanique et en physique, Dunod, Paris 1972.
  • [5] S. Glazatov, On a class of quasilinear hyperbolic inequalities, in: Some Applications of Functional Analysis to Problems of Mathematical Physics, Inst. Math., Siberian Branch Acad. Sci. U.S.S.R., Novosibirsk 1990, 67-80 (in Russian).
  • [6] S. Glazatov, A variational inequality connected with a variable type nonlinear equation, in: Dynamics of Continuous Media 99, Inst. Hydrodynamics, Siberian Branch Acad. Sci. U.S.S.R., Novosibirsk 1990, 18-33 (in Russian).
  • [7] S. Klainerman and A. Majda, Formation of singularities for wave equations, Comm. Pure Appl. Math. 33 (1980), 241-264.
  • [8] R. Landes, Quasilinear hyperbolic variational inequalities, Arch. Rational Mech. Anal. 91 (3) (1986), 267-272.
  • [9] N. A. Lar'kin, On global solutions of nonlinear hyperbolic inequalities, Dokl. Akad. Nauk SSSR 250 (4) (1980), 806-809 (in Russian).
  • [10] N. A. Lar'kin, A one-sided problem for a nonlocal quasilinear hyperbolic equation arising in the theory of elasticity, ibid. 274 (6) (1984), 1341-1344 (in Russian).
  • [11] J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris 1969.
  • [12] F. G. Maksudov, A. B. Aliev and D. M. Takhirov, A one-sided problem for a quasilinear equation of hyperbolic type, Dokl. Akad. Nauk SSSR 258 (4) (1981), 789-791 (in Russian).
  • [13] S. Pyatkov, Solvability of boundary value problems for a nonlinear degenerate elliptic equation, in: Applications of Functional Analysis to Nonclassical Equations of Mathematical Physics, Inst. Math., Siberian Branch Acad. Sci. U.S.S.R., Novosibirsk 1988, 102-117 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z1p169bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.